# SDR ASAA2014013106721

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 18,268 hours, 5,865 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB HAS TWO CRACKS ON LOWER SURFACE.  ACFT GROUNDED.   REMOVED THE DAMAGE AT BOTH CRACK LOCATIONS IAW SRM 55-10-01-2R-11, REPAIR 11, STEP 4, B2, A & B AND FIG 204, SHEET 2.  ACCOMPLISHED HFEC NDT TO CUT OUT AREA NO INDICATIONS IAW BNDT PART 6 51-00-00 IAW SRM 55-10-01-OI-4 ID 4, FIG. 2,ITEM 1, TABLE 2, ITEM 1.  FABRICATED DOUBLER & FILLER IAW SRM 55-10-01-2R-11, REPAIR 11, PAR 4. D THRU J.   REPAIRED SKIN IAW SRM 55-10-01-2R-11.
